# SDR JR2R2011121700651

- Difficulty date: December 17, 2011
- Submitted: December 17, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 20,184 hours, 15,929 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69037388
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACK NR 7 STICK CORRODED.  REPLACED SEAT TRACK IAW AMM 53-00-49.  NEW TRACK AFT END REPAIRED IAW RO CRJ9-53-0910.
